# SDR CA050609016

- Difficulty date: April 6, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Snias AS350D
- Aircraft time: 14,548 hours
- Engine: Lyc LTS101600A2
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 0164248850
- Part serial: 678M
- Condition: Misrigged
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) FCU INSTALLED. PILOT DID THE FIRST START AND THE T4 INDICATED 865C AT THE HIGHEST POINT BEFORE HE SHUT IT DOWN.  FCU CHECKED AND FOUND THROTTLE RIGGING WAS DONE INCORRECTLY.  AT SHUTDOWN THE THROTTLE LEVER WAS LOCATED IN THE GREEN AT 15 DEGREES. THE PILOT IS UNSURE OF THE LENGTH OF TIME THE T4 WAS AT THE RED LINE SO A T4 HOT INSPECTION WILL BE CARRIED OUT.  BOROSCOPE CARRIED OUT SATISFACTORY.
